Open Access
2014 Hölder type inequalities on Hilbert $C^*$-modules and its reverses
Yuki Seo
Ann. Funct. Anal. 5(1): 1-9 (2014). DOI: 10.15352/afa/1391614563


In this paper, we show Hilbert $C^*$-module versions of Hölder--McCarthy inequality and its complementary inequality. As an application, we obtain Hölder type inequalities and its reverses on a Hilbert $C^*$-module.


Download Citation

Yuki Seo. "Hölder type inequalities on Hilbert $C^*$-modules and its reverses." Ann. Funct. Anal. 5 (1) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 5 February 2014

zbMATH: 1296.46051
MathSciNet: MR3119106
Digital Object Identifier: 10.15352/afa/1391614563

Primary: 46L08
Secondary: 47A63 , 47A64

Keywords: geometric operator mean , Hilbert $C^*$-module , Hölder inequality , Hölder-McCarthy inequality

Rights: Copyright © 2014 Tusi Mathematical Research Group

Vol.5 • No. 1 • 2014
Back to Top